# SDR DALA14005559226

- Difficulty date: January 10, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 31,771 hours, 21,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, BS 77, BELOW AOA VANE PUNCTURED.
